# SDR SWAA2017012311372

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 66,641 hours, 52,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: FDC5555
- Condition: Out Of Position
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROPE OUT OF POSITION.  REPOSITIONED THE ESCAPE ROPE IAW AMM.
